# SDR CA030112005

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 13,144 hours
- Engine: Ge CF7002D2
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part number: MY20781154
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKE-OFF THE PILOT WAS UNABLE TO MAKE THE REQUIRED EPR ON THE RT ENGINE WITH ANTI-ICE SELECTED. THE PILOT INITIATED REJECTED TAKE-OFF AND ADVISED ATC. SUBSEQUENT TAKE-OFF ATTEMPT FOR NORMAL EPR WAS SUCCESSFUL.  UPON ARRIVAL AT THE OTTAWA BASE LOCATION, OUR CONTRACTED AMO COMPLIED WITH AN ENGINE GROUND RUN AND DETERMINED A FALSE EPR INDICATION WAS THE PROBABLE CAUSE. FURTHER INSPECTION OF THE EPR SYSTEM IDENTIFIED A LOOSE FITTING AT THE PYLON LOCATION ON THE LINE ASSY. AN ENGINE PERFORMANCE RUN WAS COMPLIED SATISFACTORILY AND COMPLIANCE OF A DAILY CHECK WAS COMPLETED.
